Alert archive / Texas / Special Weather Statements in 2019

Special Weather Statement, NWS Shreveport, LA

April 7, 2019Gregg County, Texas

NWS Shreveport, LA issued this special weather statement at Apr 7, 2019, 4:21 AM CDT for Gregg County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2019, 4:21 AM CDT (09:21 UTC)
Expired
Apr 7, 2019, 5:15 AM CDT
In force
54 min
Issued by
NWS Shreveport, LA

County Gregg County, TX

The radar

The Shreveport radar (KSHV), 96 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 9.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

598 
WWUS84 KSHV 070921
SPSSHV

Special Weather Statement
National Weather Service Shreveport LA
421 AM CDT Sun Apr 7 2019
 
TXZ125-126-136>138-071015-
Upshur TX-Gregg TX-Smith TX-Harrison TX-Marion TX-
421 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SMITH...NORTHWESTERN
MARION...NORTHWESTERN HARRISON...EASTERN UPSHUR AND NORTHWESTERN
GREGG COUNTIES UNTIL 515 AM CDT...

At 421 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gladewater, moving northeast at 35 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Longview, White Oak, Gladewater, Gilmer, Ore City, Clarksville City,
East Mountain, Diana, Liberty City, West Mountain, Cedar Springs,
Union Grove, Warren City and Lassater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3288 9482 3288 9440 3243 9495 3249 9508
TIME...MOT...LOC 0921Z 218DEG 29KT 3250 9496 

$$

15

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at Apr 6, 11:58 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Apr 6, 11:58 PM CDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1158 PM CDT Sat Apr 6 2019

.UPDATE...
Scattered showers and thunderstorms continue over portions of
Northeast and Central Louisiana, but this activity should continue
to push out of those areas over the next few hours. There could be
some local heavy rain with the remaining storms, as they are
moving slowly to the northeast and have been producing 1-2 inches
per hour. Also, a marginal threat for severe weather remains with
the current activity, but the severe activity has diminished over
the past hour, which allowed the previous Tornado Watch to expire
at 10 pm. Short-term models continue to indicate another round of
showers and isolated thunderstorms will develop north of
Interstate 30 after 2 am and slowly move to the ENE through
sunrise, mainly across Southeast Oklahoma, adjacent Southwest
Arkansas, and portions of Northeast Texas. Temperatures will
remain steady during the overnight period and may even rise a
couple degrees in some locations, as cloud cover and southeast
winds hang across the region. /20/

&&

.PREV DISCUSSION... /issued 1147 PM CDT Sat Apr 6 2019/

AVIATION...
Ceilings to become MVFR overnight with showers and thunderstorms
returning shortly after daybreak across area terminals. -TSRA
conditions expected through much of the day Sunday. Otherwise,
southeast winds around 5 to 10 knots expected through the
overnight hours, decreasing to 5 knots after 07/12Z. Winds to
become light and variable after 08/00Z with MVFR conditions
and patchy light rain possible through Sunday evening. /05/

PREV DISCUSSION... /issued 443 PM CDT Sat Apr 6 2019/

SHORT TERM.../Tonight through Sunday Night/

A diffuse warm front is still located roughly from near Lufkin TX,
to Mansfield LA, and eastward. North of the front, convection is
elevated and could at times pose a marginal threat for severe
hail and damaging winds. Farther south, in the vicinity of the
front and in the warm sector, conditions are much different.
Storms are surface-based and low-level shear is maximized along
the frontal boundary. This has lead to the storms becoming more
supercellular in nature, and thus, and increased severe weather
threat. The earlier round of showers and storms combined with the
farther south position of the warm front has yielded a very tight
instability gradient near the warm, but CAPE values between
1000-1500 J/kg can still be found across Deep East Texas and
Central Louisiana. The greatest risk for severe weather should
continue to be over East Texas south of Interstate 20.

The severe weather threat should quickly diminish this evening as
instability wanes and a lead upper shortwave trough lifts
northeast from Nebraska towards the Upper Mississippi River
Valley. However, another round of strong to severe convection is
expected to develop during the overnight and early morning hours
of Sunday as an upper trough over Southwest New Mexico moves east
towards the Big Bend Region and along the Interstate 10 corridor.
Convection will likely become widespread after sunrise Sunday
morning and will persist for much of the day.

Unlike today, the entire forecast area should be within the warm
sector on Sunday, so a severe weather threat will once again be in
play for the entire area. Damaging winds, large hail, and isolated
tornadoes will be possible. The storm mode and development should
be fairly similar to today. In fact, the tornado threat may
actually be a bit higher Sunday afternoon south of Interstate 20,
as the models suggest surface winds may strongly back as a surface
low strengthens northwest of Houston. The severe weather threat
should once again diminish Sunday night. However, convection will
likely persist as the upper trough and associated surface low will
be moving eastward very slowly.

CN

LONG TERM.../Monday through Saturday Night/

Slow moving upper trough will close off and become partially cut off
from the mean flow directly over the heart of the cwa Monday
morning. Have raised pops Monday and have added low pops Monday
night on account of this slowing trend and associated expected
lift underneath the tight upper low. Pops will remain high with
saturated airmass underneath the low, with a gradual drying in the
mid lvls as the low drifts east of the MS River late Monday
night. A slow movg low amplitude ridge will then remain ovhd thru
mid week. A large upper low to remain diverted north into midwest
with trailing frontal boundary movg across area Thursday.
Confidence too low on any measurable rain that could be squeezed
out of this frontal boundary absent of upper support. A deep upper
low movg across four corners will be better positioned to pump
moisture in deep sw flow and will gradually increase pops into
next weekend as a result. Warm air and spring pattern dictate to
expect tstms but too early to gauge svr threat attm.

/07/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  65  76  62 /  80  60  70  80
MLU  75  66  78  62 /  60  60  80  80
DEQ  70  59  75  59 /  80  60  60  60
TXK  72  62  74  60 /  80  60  60  70
ELD  73  64  76  61 /  80  60  70  80
TYR  73  63  72  60 /  80  40  60  70
GGG  73  63  74  61 /  80  60  70  70
LFK  76  63  75  62 /  70  50  80  80

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

20
Hazardous weather outlook, Apr 6, 12:16 PM CDT, 16 hours 5 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
1216 PM CDT Sat Apr 6 2019

TXZ124>126-136>138-149>153-165>167-071100-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
1216 PM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for portions of east Texas and
northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A Tornado Watch is in effect until 6 PM CDT this afternoon.

Strong to severe thunderstorms are likely today ahead of a strong
upper level trough. The storms are expected to intensify as a warm
front moves northward and instability increases. The severe
weather threat should gradually diminish this evening. However,
strong to severe thunderstorms are expected to redevelop late
tonight and into the early morning hours of Sunday over portions
of East Texas.

During both rounds of severe weather, the primary threats will be
isolated tornadoes, damaging winds, and large hail. Locally heavy
rainfall may also lead to isolated flash flooding, especially
where storms repeatedly move over the same locations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Strong to severe thunderstorms are likely Sunday and should become
widespread by Sunday afternoon. Isolated tornadoes, damaging
winds, and large hail will be the primary threats. Locally heavy
rainfall may also lead to isolated flash flooding. The threat for
severe weather and heavy rainfall should diminish from southwest
to northeast Sunday night, but a few isolated thunderstorms may
persist until late Monday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and again
late tonight and into Sunday.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-071100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-
1216 PM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Strong to severe thunderstorms are likely today ahead of a strong
upper level trough. The storms are expected to intensify as a warm
front moves northward and instability increases. The severe
weather threat should gradually diminish this evening. However,
strong to severe thunderstorms are expected to redevelop late
tonight and into the early morning hours of Sunday over portions
of East Texas, Southwest Arkansas, and Northwest Louisiana.

During both rounds of severe weather, the primary threats will be
isolated tornadoes, damaging winds, and large hail. Locally heavy
rainfall may also lead to isolated flash flooding, especially
where storms repeatedly move over the same locations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Strong to severe thunderstorms are likely Sunday and should become
widespread by Sunday afternoon. Isolated tornadoes, damaging
winds, and large hail will be the primary threats. Locally heavy
rainfall may also lead to isolated flash flooding. The threat for
severe weather and heavy rainfall should diminish from southwest
to northeast Sunday night, but a few isolated thunderstorms may
persist until late Monday afternoon.

Isolated thunderstorms will be possible Thursday afternoon and
evening over portions of Southern Arkansas and North Central
Louisiana as a cold front moves across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and again
late tonight and into Sunday.

09

In the hours before

Local storm report, Apr 7, 12:11 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1211 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             ALTO                    31.65N 95.07W
04/06/2019  E4.00 INCH       CHEROKEE           TX   PUBLIC

            PICTURE OF SOFTBALL SIZE HAIL IN ALTO VIA
            SOCIAL MEDIA.

&&

20
Special weather statement, Apr 7, 12:11 AM CDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1211 AM CDT Sun Apr 7 2019

LAZ014-019-021-022-070615-
Caldwell LA-Winn LA-La Salle LA-Ouachita LA-
1211 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL...NORTHWESTERN LA
SALLE...SOUTHEASTERN OUACHITA AND EAST CENTRAL WINN PARISHES UNTIL
115 AM CDT...

At 1210 AM CDT, Doppler radar was tracking a strong thunderstorm over
Columbia, moving northeast at 30 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Columbia, Olla, Clarks, Grayson, Urania, Spaulding, Bosco,
Burlington, Riverton, Standard and Kelly.

LAT...LON 3207 9193 3205 9191 3181 9223 3188 9247
      3245 9194 3238 9200 3228 9203 3227 9199
      3226 9200 3225 9199 3223 9201 3221 9199
      3219 9201 3220 9197 3217 9198 3217 9194
      3216 9189 3214 9190 3212 9187 3209 9187
TIME...MOT...LOC 0510Z 223DEG 28KT 3212 9209

09
Special weather statement, Apr 7, 3:02 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
302 AM CDT Sun Apr 7 2019

LAZ001>003-010-070845-
De Soto LA-Bossier LA-Caddo LA-Webster LA-
302 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBSTER...NORTH CENTRAL
DE SOTO...SOUTHEASTERN CADDO AND SOUTHEASTERN BOSSIER PARISHES UNTIL
345 AM CDT...

At 302 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Stonewall, or 12 miles south of Bossier City,
moving northeast at 50 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Shreveport, Minden, Haughton, Sibley, Doyline, Dubberly, Dixie Inn,
Heflin, Curtis, Taylortown, Elm Grove, Plum Orchard Landing, Koran,
Gilark, Noles Landing, Lake Bistineau North, Robson, Mc Dade, Sligo
and Ogden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3241 9335 3241 9337 3239 9339 3240 9342
      3237 9342 3226 9361 3227 9369 3229 9374
      3231 9373 3234 9374 3273 9334 3271 9319
      3251 9318
TIME...MOT...LOC 0801Z 221DEG 43KT 3234 9363

15
Special weather statement, Apr 7, 3:40 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
340 AM CDT Sun Apr 7 2019

TXZ125-136-070930-
Upshur TX-Smith TX-
340 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SMITH AND CENTRAL
UPSHUR COUNTIES UNTIL 430 AM CDT...

At 339 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Big Sandy, or just south of Winona, moving northeast
at 55 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Gladewater, Gilmer, Big Sandy, Ore City, East Mountain, West
Mountain, Cedar Springs, Winona, Union Grove and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3288 9483 3290 9471 3274 9471 3254 9496
      3254 9499 3252 9499 3239 9515 3247 9523
TIME...MOT...LOC 0839Z 224DEG 47KT 3248 9514

15
Local storm report, Apr 7, 4:19 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
419 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 AM     HAIL             HOMER                   32.79N 93.05W
04/07/2019  E0.75 INCH       CLAIBORNE          LA   LAW ENFORCEMENT

            DIME TO PENNY SIZE HAIL IN DOWNTOWN HOMER.

&&

15
Special weather statement, Apr 7, 4:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Shreveport LA
421 AM CDT Sun Apr 7 2019

TXZ125-126-136>138-071015-
Upshur TX-Gregg TX-Smith TX-Harrison TX-Marion TX-
421 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SMITH...NORTHWESTERN
MARION...NORTHWESTERN HARRISON...EASTERN UPSHUR AND NORTHWESTERN
GREGG COUNTIES UNTIL 515 AM CDT...

At 421 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gladewater, moving northeast at 35 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Longview, White Oak, Gladewater, Gilmer, Ore City, Clarksville City,
East Mountain, Diana, Liberty City, West Mountain, Cedar Springs,
Union Grove, Warren City and Lassater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3288 9482 3288 9440 3243 9495 3249 9508
TIME...MOT...LOC 0921Z 218DEG 29KT 3250 9496

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:13 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, Shelby23 min
Apr 6, 8:09 PM CDTSpecial Weather StatementSHVPanola51 min
Apr 6, 8:15 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches21 min
Apr 6, 8:53 PM CDTSpecial Weather StatementSHVShelby52 min
Apr 6, 9:14 PM CDTSevere Thunderstorm WarningSHVSan Augustine, Shelby46 min
Apr 7, 3:40 AM CDTSpecial Weather StatementSHVUpshur50 min
Apr 7, 5:07 AM CDTSpecial Weather StatementSHVSmith38 min
Apr 7, 5:43 AM CDTSpecial Weather StatementSHVCamp47 min
Apr 7, 5:45 AM CDTSpecial Weather StatementSHVCass60 min
Apr 7, 6:07 AM CDTSpecial Weather StatementSHVUpshur38 min
Apr 7, 6:16 AM CDTSevere Thunderstorm WarningSHVCamp, Cass, Marion, Morris, Upshur59 min
Apr 7, 7:07 AM CDTSevere Thunderstorm WarningSHVBowie, Cass53 min
Apr 7, 9:16 AM CDTSpecial Weather StatementSHVHarrison44 min
Apr 7, 9:30 AM CDTSpecial Weather StatementSHVRusk60 min
Apr 7, 10:00 AM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby3 days
Apr 7, 10:04 AM CDTAreal Flood AdvisorySHVHarrison, Marion3 hr
Apr 7, 11:25 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood21 days
Apr 7, 11:25 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston68 days
Apr 7, 11:25 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity6 days
Apr 7, 11:50 AM CDTRiver Flood WarningSHVGregg57 hr
Apr 7, 1:00 PM CDTTornado WarningSHVShelby12 min
Apr 7, 2:45 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Sabine, San Augustine60 min
Apr 7, 2:47 PM CDTTornado WarningSHVAngelina, Nacogdoches17 min
Apr 7, 3:51 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby, Smith54 min
Apr 7, 4:08 PM CDTAreal Flood AdvisorySHVSabine3 hr
Apr 7, 4:32 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk47 min
Apr 7, 4:43 PM CDTAreal Flood AdvisorySHVGregg, Harrison, Panola, Rusk, Shelby, Upshur3 hr
Apr 6, 7:23 PM CDTAreal Flood AdvisorySHVJackson, Lincoln, Union112 min
Apr 6, 7:42 PM CDTFlash Flood WarningSHVJackson, Lincoln, Union3 hr
Apr 6, 8:06 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn39 min
Apr 6, 8:28 PM CDTAreal Flood AdvisorySHVGrant, Natchitoches, Winn2 hr
Apr 6, 8:42 PM CDTAreal Flood AdvisorySHVGrant, Natchitoches, Winn2 hr
Apr 6, 8:53 PM CDTSevere Thunderstorm WarningSHVGrant, Jackson, Natchitoches, Winn37 min
Apr 6, 9:28 PM CDTSevere Thunderstorm WarningSHVJackson, Winn47 min
Apr 6, 9:32 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union43 min
Apr 6, 9:34 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn41 min
Apr 6, 10:17 PM CDTSpecial Weather StatementSHVWinn43 min
Apr 6, 10:19 PM CDTSpecial Weather StatementSHVLaSalle41 min
Apr 6, 10:42 PM CDTSpecial Weather StatementSHVUnion33 min
Apr 6, 11:16 PM CDTSpecial Weather StatementSHVNatchitoches, Winn59 min
Apr 6, 11:18 PM CDTSpecial Weather StatementSHVCaldwell57 min
Apr 6, 11:26 PM CDTAreal Flood AdvisorySHVGrant, Natchitoches, Winn3 hr
Apr 6, 11:27 PM CDTAreal Flood AdvisorySHVCaldwell, Grant, LaSalle, Winn3 hr
Apr 7, 12:11 AM CDTSpecial Weather StatementSHVCaldwell64 min
Apr 7, 12:56 AM CDTAreal Flood AdvisorySHVCaldwell, Jackson, Ouachita, Winn3 hr
Apr 7, 3:02 AM CDTSpecial Weather StatementSHVBossier43 min
Apr 7, 3:31 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Webster44 min
Apr 7, 4:01 AM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union59 min
Apr 7, 4:59 AM CDTSpecial Weather StatementSHVUnion46 min
Apr 7, 5:11 AM CDTSpecial Weather StatementSHVUnion49 min
Apr 7, 6:43 AM CDTSevere Thunderstorm WarningSHVBossier, Webster62 min
Apr 7, 7:56 AM CDTAreal Flood AdvisorySHVClaiborne, Webster4 hr
Apr 7, 10:01 AM CDTRiver Flood WarningSHVWebster52 days
Apr 7, 10:01 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster21 days
Apr 7, 10:28 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn21 days
Apr 7, 1:23 PM CDTSpecial Weather StatementSHVClaiborne52 min
Apr 7, 1:56 PM CDTSpecial Weather StatementSHVGrant49 min
Apr 7, 1:58 PM CDTSpecial Weather StatementSHVSabine47 min
Apr 7, 2:22 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn53 min
Apr 7, 2:24 PM CDTSevere Thunderstorm WarningSHVOuachita52 min
Apr 7, 2:28 PM CDTSevere Thunderstorm WarningSHVUnion47 min
Apr 7, 2:35 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Winn39 min
Apr 7, 2:58 PM CDTAreal Flood AdvisorySHVBienville, Claiborne, Lincoln, Union3 hr
Apr 7, 2:59 PM CDTSevere Thunderstorm WarningSHVUnion61 min
Apr 7, 3:13 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine, Winn62 min
Apr 7, 3:19 PM CDTSevere Thunderstorm WarningSHVOuachita26 min
Apr 7, 3:35 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Union41 min
Apr 7, 3:45 PM CDTSevere Thunderstorm WarningSHVOuachita20 min
Apr 7, 3:57 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 3 more63 min
Apr 7, 4:28 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches40 min
Apr 7, 4:40 PM CDTAreal Flood AdvisorySHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more3 hr
Apr 7, 4:52 PM CDTAreal Flood AdvisorySHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Winn3 hr
Apr 7, 4:56 PM CDTSevere Thunderstorm WarningSHVGrant, Winn16 min
Apr 7, 5:26 PM CDTFlash Flood WarningSHVClaiborne, Webster6 hr
Apr 7, 6:03 PM CDTSpecial Weather StatementSHVOuachita27 min
Apr 7, 6:35 PM CDTAreal Flood AdvisorySHVJackson, Lincoln, Ouachita3 hr
Apr 7, 4:49 AM CDTSpecial Weather StatementSHVUnion26 min
Apr 7, 5:59 AM CDTSpecial Weather StatementSHVLafayette46 min
Apr 7, 7:21 AM CDTSpecial Weather StatementSHVUnion24 min
Apr 7, 7:44 AM CDTSevere Thunderstorm WarningSHVLafayette, Miller32 min

Nearby

Special Weather Statements in Texas, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.